# SDR SWAA2022021051691

- Difficulty date: March 4, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 11,273 hours, 4,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LH AFT CARGO BAY SIDEWALL TO FLOOR BOARD SUPPORT FROM B.S. 727I - 767 IN MULTIPLE LOCATIONS (SIDEPLATE - SUPPORT ZEE). / REPAIRED AFT CARGO Z - CHANNEL FROM STA 727I TO 767 REF SRM 53-00-03-2R-5 AND SRM 53-00-03-2R-6.SA-M 326 ATTACHED - S/N: A844053
